MENU

You are here

Publications

Export 13 results:
Filters: First Letter Of Title is L and Author is Gianni Dal Maso  [Clear All Filters]
1999
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
1998
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
1989
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
1987
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486

Sign in